# SDR VNAA2011112300015

- Difficulty date: November 17, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 17,843 hours, 18,535 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 601R33038963
- Part serial: 3123302
- Condition: Damaged
- Location: Fuselage
- Part time: 15,376 hours, 15,869 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AT CAK, CREW REPORTED BIRD STRIKE TO RIGHT SIDE OF NOSE.  MAINTENANCE PERFORMED BIRD STRIKE INSPECTION, REMOVED AND REPLACED RADOME AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
